Home

Research Articles and Books

Textbooks and Expository Articles

Talks

PALS

Conferences

Research Articles and Books

Ágnes Szendrei


Authors' names are listed in alphabetical order.

Books

4. B. Larose, H. Machida, R. Pöschel, Á. Szendrei (Editors), Special Issue Dedicated to Ivo G. Rosenberg, Parts 1--3, Multiple-Valued Logic and Soft Computing, 36, no. 4--5 (2021), 38, no. 1--2 (2022), [Part 3 to appear].

3. John Harding, Bart Kastermans, Keith Kearnes, Donald Monk, Ágnes Szendrei (Editors), The 3rd International Conference on Boolean Algebra, Lattice Theory, Universal Algebra, Set Theory and Set-theoretical Topology--BLAST 2010, Order 29 (2012), no. 2.
SharedIt

2. Á. Szendrei, Clones in Universal Algebra, Séminaire de Mathématiques Supérieures, vol. 99., Les Presses de l'Université de Montréal, Montréal, 1986. [Available from: Centre de Recherches Mathématiques, Université de Montréal]

1. L. Szabó, Á. Szendrei (Editors), Lectures in Universal Algebra (Proc. Conf. Szeged, 1983), Colloq. Math. Soc. J. Bolyai, vol. 43, North-Holland, Amsterdam--New York--Oxford, 1986.


Chapters in Books (solicited)

1. Á. Szendrei, A survey of clones closed under conjugation, in: Galois Connections and Applications (edited by K. Denecke, M. Erné, S. L. Wismath), Kluwer, 2004; pp. 297-343. (pdf)


Research Papers

87. K. A. Kearnes, Á. Szendrei, and R. Willard, Characterizing the commutator in varieties with a difference term, Algebra Universalis, 83 (2022), article no. 17.
arXiv:2112.00715 [math.RA]    SharedIt
(The final publication is available at www.springerlink.com)

86. X. Caicedo, M. Campercholi, K. A. Kearnes, A. Szendrei, P. S. Terraf, and D. Vaggione, Every minimal dual discriminator variety is minimal as a quasivariety, Algebra Universalis, 82 (2021), article no. 36.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

85. K. A. Kearnes, C. Meredith, and Á. Szendrei, Neutrabelian algebras, Algebra Universalis, 82 (2021), article no. 13.
arXiv:2007.07198 [math.LO]    SharedIt
(The final publication is available at www.springerlink.com)

84. K. A. Kearnes, E. W. Kiss, and Á. Szendrei, Minimal abelian varieties of algebras I, Internat. J. Algebra Comput., 31 (2021), no. 2, 205-217.
arXiv:1912.05653 [math.LO]
(The final publication is available at www.worldscientific.com)

83. K. A. Kearnes, Á. Szendrei, Ultralocally closed clones, J. Multiple-Valued Logic and Soft Computing, accepted.
arXiv:2004.00228 [math.LO]

82. P. Mayr, Á. Szendrei, Algebras from congruences, Algebra Universalis, 82 (2021), article no. 55.
arXiv:1910.00689 [math.LO]    SharedIt
(The final publication is available at www.springerlink.com)

81. K. A. Kearnes, Á. Szendrei, Is supernilpotence super nilpotence?, Algebra Universalis, 81 (2020), article no. 3.
arXiv:1907.03216 [math.RA]    SharedIt
(The final publication is available at www.springerlink.com)

80. P. N. Ánh, K. A. Kearnes, Á. Szendrei, Commutative Rings Whose Principal Ideals Have Unique Generators, in: Advances in Rings, Modules and Factorizations (Proceedings of the Conference on Rings and Factorizations, February 19-23, 2018, Graz), (Edited by Facchini A., Fontana M., Geroldinger A., Olberding B.), Springer Proceedings in Mathematics & Statistics, vol 321. Springer, Cham; pp. 1--9.
arXiv:1901.06304 [math.RA]
(The final publication is available at www.springerlink.com)

79. C. Bergman, Á. Szendrei, Random Models of Idempotent Linear Maltsev Conditions. I. Idemprimality, Algebra Universalis, 81 (2020), article no. 9.
arXiv:1901.06316 [math.LO]    SharedIt
(The final publication is available at www.springerlink.com)

78. A. Bulatov, P. Mayr, Á. Szendrei, The Subpower Membership Problem for Finite Algebras with Cube Terms, Logical Methods in Computer Science, 15 (2019), issue 1, pp. 11:1-11:48.
arXiv:1803.08019v2 [cs.LO]
(The final publication is available at lmcs.episciences.org)

77. K. A. Kearnes, Á. Szendrei, Cube term blockers without finiteness, Algebra Universalis, 78 (2017), 437-459.
arXiv:1609.02605 [math.RA]    SharedIt
(The final publication is available at www.springerlink.com)

76. K. A. Kearnes, Á. Szendrei, R. Willard, Simpler Maltsev conditions for (weak) difference terms in locally finite varieties, Algebra Universalis, 78 (2017), 555-561.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

75. K. A. Kearnes, E. W. Kiss, and Á. Szendrei, Varieties whose finitely generated members are free, Algebra Universalis, 79:3 (2018), article 3, 17 pp.
arXiv:1508.03807 [math.RA]    SharedIt
(The final publication is available at www.springerlink.com)

74. K. A. Kearnes and Á. Szendrei, Dualizable algebras with parallelogram terms, Algebra Universalis, 76 (2016), 497-539.
arXiv:1502.02192 [math.RA]    SharedIt
(The final publication is available at www.springerlink.com)

73. K. A. Kearnes, E. W. Kiss, and Á. Szendrei, Growth rates of algebras, III: Finite solvable algebras, Algebra Universalis 76 (2016), 199-222.
arXiv:1311.2359 [math.RA]    SharedIt
(The final publication is available at www.springerlink.com)

72. K. A. Kearnes, E. W. Kiss, and Á. Szendrei, Growth rates of algebras, II: Wiegold dichotomy, Internat. J. Algebra Comput. 25 (2015), no. 4, 555-566.
arXiv:1311.6189 [math.RA]
(The final publication is available at www.worldscientific.com)

71. K. A. Kearnes, E. W. Kiss, and Á. Szendrei, Growth rates of algebras, I: Pointed cube terms, J. Austral. Math. Soc., 101 (2016), 56-94.
arXiv:1311.2352 [math.RA]
(The final publication is available at http://journals.cambridge.org)

70. K. A. Kearnes, Á. Szendrei, and R. Willard, A finite basis theorem for difference-term varieties with a finite residual bound, Trans. Amer. Math. Soc. 368 (2016), 2115–2143; published electronically on July 10, 2015.
(pdf)
(Online publication is available at www.ams.org)

69. Á. Szendrei, Rosenberg-type completeness criteria for subclones of Slupecki's clone, in: ISMVL 2012 (Proceedings of the 42nd International Symposium on Multiple-Valued Logic held in Victoria, BC, Canada, May 14-16, 2012), (Edited by D. M. Miller and V. C. Gaudet) IEEE 2012; pp. 349-354. (ISBN 978-1-4673-0908-0)
(pdf)
(The final publication is available at IEEE Xplore)

68. E. Lehtonen, Á. Szendrei, Partial orders induced by quasilinear clones, in: Contributions to General Algebra 20, (Proceedings of the Conference AAA81 held in Salzburg, Austria, February 3-6, 2011) (Edited by J. Czermak, G. Dorfer, G. Eigenthaler, W. B. Müller, J. Schoissengeier), Verlag Johannes Heyn, Klagenfurt, 2012; pp. 51-83. (ISBN: 978-3-7084-0447-9)
(pdf)

67. T. Dent, K. A. Kearnes, and Á. Szendrei, An easy test for congruence modularity, Algebra Universalis, 67 (2012), no. 4, 375-392.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

66. M. Behrisch, M. Couceiro, K. A. Kearnes, E. Lehtonen, and Á. Szendrei, Commuting polynomial operations of distributive lattices, Order, 29 (2012), 245-269.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

65. E. Lehtonen, Á. Szendrei, The submaximal clones on the three-element set with finitely many relative R-classes, Discussiones Mathematicae, General Algebra and Applications, 30 (2010), 7--33.
arXiv:0905.1614 [math.RA]

64. E. Lehtonen, Á. Szendrei, Clones with finitely many relative R-classes, Algebra Universalis 65 (2011), 109--159.
arXiv:0905.1611 [math.RA]    SharedIt
(The final publication is available at www.springerlink.com)

63. K. A. Kearnes, Á. Szendrei, Clones of algebras with parallelogram terms, Internat. J. Algebra Comput. 22 (2012), no. 1, 1250005, 30 pp.
(pdf)
(The final publication is available at www.worldscinet.com)

62. E. Lehtonen, Á. Szendrei, Equivalence of operations with respect to discriminator clones, Discrete Math. 309 (2009), 673-685.
arXiv:0706.0195 [math.RA]

61. K. A. Kearnes, J. Shaw, Á. Szendrei, Clones of 2-step nilpotent groups, Algebra Universalis 59 (2008), 491-512.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

60. K. A. Kearnes, Á. Szendrei, Clones closed under conjugation I: Clones with Constants, Internat. J. Algebra Comput. 18 (2008), 7-58.
(pdf)

59. K. A. Kearnes, Á. Szendrei, Clones of finite groups, Algebra Universalis 54 (2005), no. 1, 23--52.
(pdf) (corrigendum)    SharedIt
(The final publication is available at www.springerlink.com)

58. K. A. Kearnes, Á. Szendrei, Groups with identical subgroup lattices in all powers, J. Group Theory 7 (2004), 385--402.
(pdf)

57. K. A. Kearnes, Á. Szendrei, J. Wood, Generating singular transformations, Semigroup Forum 63 (2001), 441--448.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

56. K. A. Kearnes, E. W. Kiss, Á. Szendrei, R. D. Willard, Chief factor sizes in finitely generated varieties, Canad. J. Math. 54 (2002), 736--756.
(pdf)

55. K. A. Kearnes, Á. Szendrei, Collapsing permutation groups, Algebra Universalis 45 (2001), 35--51.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

54. G. Czédli, R. Halas, K. A. Kearnes, P. P. Pálfy, Á. Szendrei, The join of two minimal clones and the meet of two maximal clones, Algebra Universalis 45 (2001), 161--178.
(pdf, without figures)    SharedIt
(The final publication is available at www.springerlink.com)

53. K. A. Kearnes, Á. Szendrei, The residual character of varieties generated by strictly simple term minimal algebras, Algebra Universalis 42 (1999), 269--292.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

52. Á. Szendrei, Modules in general algebra, in: Contributions to General Algebra 10 (Proc. Klagenfurt Conf., 1997), Verlag Johannes Heyn, Klagenfurt, 1998; pp. 41--53. (pdf)

51. K. A. Kearnes, Á. Szendrei, The classification of commutative minimal clones, Discussiones Math. 19 (1999), 147--178.
(pdf)

50. K. A. Kearnes, Á. Szendrei, Projectivity and isomorphism of strictly simple algebras, Algebra Universalis 39 (1998), 45--56.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

49. K. A. Kearnes, Á. Szendrei, The relationship between two commutators, International Journal of Algebra and Computation 8 (1998), 497--531
(pdf)

48. K. A. Kearnes, Á. Szendrei, Self-rectangulating varieties of type 5, International Journal of Algebra and Computation 7 (1997), 511--540.
(pdf)

47. Á. Szendrei, Nearly-idempotent plain algebras are indeed nearly idempotent plain algebras, Math. Slovaca 46 (1996), 391--403.
(pdf)

46. Á. Szendrei, Expansions of minimal varieties, Acta Sci. Math. (Szeged) 60 (1995), 659--679.
(pdf)

45. K. A. Kearnes, Á. Szendrei, A characterization of minimal locally finite varieties, Trans. Amer. Math. Soc. 349 (1997), no. 5, 1749--1768.
(pdf)

44. Á. Szendrei, Strongly Abelian minimal varieties, Acta Sci. Math. (Szeged) 59 (1994), 25--42.
(pdf)

43. Á. Szendrei, Maximal non-affine reducts of simple affine algebras, Algebra Universalis 34 (1995), 144--174.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

42. Á. Szendrei, Nonfinitely based finite groupoids generating minimal varieties, Acta Sci. Math. (Szeged) 57 (1993), 593--600.
(pdf)

41. Á. Szendrei, A completeness criterion for semi-affine algebras, in: Proceedings of the 22nd International Symposium on Multiple-Valued Logic (May 27--29, 1992, Sendai, Japan), IEEE Computer Society Press, Los Alamitos, California, U.S.A., 1992; pp. 314--319.
(pdf)

40. J. Berman, E. W. Kiss, P. Prőhle, Á. Szendrei, On the set of types of a finitely generated variety, DiscreteMath. 112 (1993), 1--20.
(pdf)

39. Á. Szendrei, Term minimal algebras, Algebra Universalis 32 (1994), 439--477.
(pdf, without figures)    SharedIt
(The final publication is available at www.springerlink.com)

38. Á. Szendrei, Simple Abelian algebras, J. Algebra 151 (1992), 408--424.
(pdf)

37. Á. Szendrei, A survey on strictly simple algebras and minimal varieties, in: Universal Algebra and Quasigroup Theory (edited by A. Romanowska, J. D. H. Smith), Research and Exposition in Mathematics, vol. 19, Heldermann Verlag, Berlin, 1992; pp. 209--239.
(pdf, without figures)

36. Á. Szendrei, A classification of strictly simple algebras with trivial subalgebras, Demonstr. Math. 24 (1991), 149--173.
(pdf, without figures)

35. Á. Szendrei, Simple surjective algebras having no proper subalgebras, J. Austral. Math. Soc. Ser A 48 (1990), 434--454.
(pdf)

34. Á. Szendrei, The primal algebra characterization theorem revisited, Algebra Universalis 29 (1992), 41--60.
(pdf)    SharedIt
(The final publication is available at www.springerlink.com)

33. T. Bajusz, G. McNulty, Á. Szendrei, Lyndon's groupoid is not inherently nonfinitely based, Algebra Universalis 27 (1990), 254--260.
SharedIt
(The final publication is available at www.springerlink.com)

32. Á. Szendrei, Symmetric algebras, in: Contributions to General Algebra 6, Verlag Hölder--Pichler--Tempsky, Wien and Verlag Teubner, Stuttgart, 1989; pp. 259--280.
(pdf, without figures)

31. Á. Szendrei, Every idempotent plain algebra generates a minimal variety, Algebra Universalis 25 (1988), 36--39.
SharedIt
(The final publication is available at www.springerlink.com)

30. Á. Szendrei, Idempotent algebras with restrictions on subalgebras, Acta Sci. Math. (Szeged) 51 (1987), 251--268.

29. Á. Szendrei, Locally para-primal algebras, in: Contributions to General Algebra 5 (Proc. Salzburg Conf., 1986), Verlag Hölder--Pichler--Tempsky, Wien and Verlag Teubner, Stuttgart, 1987; pp. 367--399.

28. Á. Szendrei, Demi-primal algebras with a single operation, Lectures in Universal Algebra (Proc. Conf. Szeged, 1983), Colloq. Math. Soc. J. Bolyai, vol. 43, North-Holland, Amsterdam--New York--Oxford, 1986; pp. 509--531.

27. P. P. Pálfy, Á. Szendrei, Unary polynomials in algebras. II, in: Contributions to General Algebra 2 (Proc. Klagenfurt Conf., 1982), Verlag Hölder--Pichler--Tempsky, Wien and Verlag Teubner, Stuttgart, 1983; pp. 273--290.

26. I. G. Rosenberg, Á. Szendrei, Submaximal clones with a prime order automorphism, Acta Sci. Math. (Szeged) 49 (1985), 29--48.

25. E. Fried, L. Szabó, Á. Szendrei, Algebras with p-uniform principal congruences, Studia Sci. Math. Hungar. 16 (1981), 229--235 (appeared in 1983).

24. Á. Szendrei, Demi-primal algebras, Algebra Universalis 18 (1984), 117--128.
SharedIt
(The final publication is available at www.springerlink.com)

23. Á. Szendrei, Short maximal chains in the lattice of clones over a finite set, Math. Nachr. 110 (1983), 43--58.

22. Á. Szendrei, Algebras of prime cardinality with a cyclic automorphism, Arch. Math. (Basel) 39 (1982), 417--427.
SharedIt
(The final publication is available at www.springerlink.com)

21. I. G. Rosenberg, Á. Szendrei, Degrees of clones and relations, Houston J. Math. 9 (1983), 545--580.

20. P. P. Pálfy, L. Szabó, Á. Szendrei, Automorphism groups and functional completeness, Algebra Universalis 15 (1982), 385--400.
SharedIt
(The final publication is available at www.springerlink.com)

19. L. Szabó, Á. Szendrei, Slupecki-type criteria for quasilinear functions over a finite dimensional vector space, Elektron. Informationsverarbeit. Kybernetik 17 (1981), 601--611.

18. G. Pollák, Á. Szendrei, Independent basis for the identities of entropic groupoids, Comment. Math. Univ. Carolinae 22 (1981), 71--85.

17. Á. Szendrei, Clones of linear operations on finite sets, in: Finite Algebra and Multiple-Valued Logic (Proc. Conf. Szeged, 1979), Colloq. Math. Soc. J. Bolyai, vol. 28, North-Holland, Amsterdam--New York--Oxford, 1981; pp. 693--738.

16. P. P. Pálfy, L. Szabó, Á. Szendrei, Algebras with doubly transitive automorphism groups, in: Finite Algebra and Multiple-Valued Logic (Proc. Conf. Szeged, 1979), Colloq. Math. Soc. J. Bolyai, vol. 28, North-Holland, Amsterdam--New York--Oxford, 1981; pp. 521--535.

15. Á. Szendrei, On closed classes of quasilinear functions, Czechoslovak Math. J. 30 (105) (1980), 498--509.

14. L. Szabó, Á. Szendrei, Almost all algebras with triply transitive automorphism groups are functionally complete, Acta Sci. Math. (Szeged) 41 (1979), 391--402.

13. Á. Szendrei, On weakly commuting operations, in: Contributions of General Algebra} (Proc. Klagenfurt Conf., 1978), Verlag Johannes Heyn, Klagenfurt, 1979; pp. 373--380.

12. Á. Szendrei, A new proof of the McKenzie--Gumm Theorem, Algebra Universalis 13 (1981), 133--135.
SharedIt
(The final publication is available at www.springerlink.com)

11. Á. Szendrei, Identities in idempotent affine algebras, Algebra Universalis 12 (1981), 172--199.
SharedIt
(The final publication is available at www.springerlink.com)

10. Á. Szendrei, Identities satisfied by convex linear forms, Algebra Universalis 12 (1981), 103--122.
SharedIt
(The final publication is available at www.springerlink.com)

9. Á. Szendrei, On closed sets of linear operations over a finite set of square-free cardinality, Elektron. Informationsverarbeit. Kybernetik 14 (1978), 547--559.

8. Á. Szendrei, On modules in which idempotent reducts form a chain, Colloq. Math. 40 (1979), 191--196.

7. Á. Szendrei, On the idempotent reducts of modules II, in: Universal Algebra (Proc. Conf. Esztergom, 1977), Colloq. Math. Soc. J. Bolyai, vol. 29, North-Holland, Amsterdam--New York--Oxford, 1982; pp. 769--780.

6. Á. Szendrei, On the idempotent reducts of modules I, in: Universal Algebra (Proc. Conf. Esztergom, 1977), Colloq. Math. Soc. J. Bolyai, vol. 29, North-Holland, Amsterdam--New York--Oxford, 1982; pp. 753--767.

5. Á. Szendrei, Torsion theories in affine categories, Acta Math. Acad. Sci. Hungar. 30 (1977), 351--369.
SharedIt
(The final publication is available at www.springerlink.com)

4. Á. Szendrei, On the arity of affine modules, Colloq. Math. 38 (1977), 1--4.

3. Á. Szendrei, On affine modules, in: Contributions to Universal Algebra (Proc. Conf. Szeged, 1975), Colloq. Math. Soc. J. Bolyai, vol. 17, North-Holland, Amsterdam--New York--Oxford, 1977; pp. 457--464.

2. Á. Szendrei, The operation ISKP on classes of algebras, Algebra Universalis 6 (1976), 349--353.
SharedIt
(The final publication is available at www.springerlink.com)

1. Á. Szendrei, Idempotent reducts of abelian groups, Acta Sci. Math. (Szeged) 38 (1976), 171--182.